MathSciNet Relay Station
MathSciNet bibliographic data
MR1948121 (2003k:58063) 58J65 (58J35)
Pigola, Stefano; Rigoli, Marco; Setti, Alberto G. A remark on the maximum principle and stochastic completeness. Proc. Amer. Math. Soc. 131 (2003), no. 4, 1283–1288 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement